ARAMA SONUÇLARI

Toplam 41 adet sonuçtan 20 tanesi görüntülenmektedir.

Arama









Yıllara göre arama

Özel Aralık Girişi

Optical Solitons of NLSM systems in PT symmetric lattice with a vacancy defect
Nonlinear Evolution Equations and Dynamical Systems 2015, Cagliari, Sardinia, Italy,, 24 Mayıs 2015
BAĞCI MAHMUT,BAKIRTAŞ AKAR İLKAY,ANTAR NALAN
İlkay Bakırtaş Akar Özet Bildiri
Some Applications on Weakly Pseudo Symmetric Riemannian Manifolds
Differential Geometry and Dynamical Systems, Vol. 7, 2005, s. 1-10
ALTAY DEMİRBAĞ SEZGİN
Sezgin Altay Demirbağ Özgün Makale
Optimization of Neutral Functional Differential Inclusions
Journal of Dynamical and Control Systems, Vol. 21, No. 1, 2015, s. 25-46
MAHMUDOV ELMKHAN
Elmkhan Mahmudov Özgün Makale
On Generalized Recurrent Weyl Spaces and Wong s Conjecture
Differential Geometry and Dynamical Systems, No. 8, 2006, s. 34
CANFES ELİF
Elif Canfes Özgün Makale
On Generalized Birecurrent Weyl Spaces
Differential Geometry and Dynamical Systems, No. 2, 2006, s. 1
CANFES ELİF
Elif Canfes Özgün Makale
High performance dynamical modeling of complex topology systems
Fen Bilimleri Enstitüsü, İstanbul Teknik Üniversitesi, 2007
SIDDIK MURAT YEŞİLOĞLU
Hakan Temeltaş Tez Doktora Tamamlandı
A dynamical systems approach to the interplay between tobacco smokers, electronic-cigarette smokers and smoking quitters
Fen Bilimleri Enstitüsü, İstanbul Teknik Üniversitesi, 2020
ESMANUR YILDIZ
Saadet Seher Özer Tez Yüksek Lisans Tamamlandı
Dynamical Systems Analysis in Cosmology
Fen Bilimleri Enstitüsü, İstanbul Teknik Üniversitesi, 2018
EZGİ CANAY
Abdurrahman Savaş Arapoğlu Tez Yüksek Lisans Tamamlandı
Optimization of Cauchy Problem for Partial Differential Inclusions of Parabolic Type
Journal of Dynamical and Control Systems, Vol. 20, No. 2, 2014, s. 167-180
MAHMUDOV ELMKHAN
Elmkhan Mahmudov Özgün Makale
Local-in-space blow-up criteria for two-component nonlinear dispersive wave system
Discrete Continuous Dynamical Systems - A, Vol. 39, No. 10, Ekim 2019, s. 6023-6037, ISSN: 1553-5231
BAYRAK VURAL,NOVRUZOV EMİL,OZKOL İBRAHİM
İbrahim Özkol Özgün Makale
On D Recurrent Spaces with Semi Symmetric Metric F connection Metric Connection
Differential Geometry-Dynamical Systems, BUCHAREST/ROMANYA, Vol. 19, No. 1, 6 Ekim 2011, s. 100-109
ÖZDEMİR FATMA
On the General Solution Based onthe Time Independent Integral theLagrangian and The HamiltonianFunctions for Fin Equation
The 11th AIMS Conference on Dynamical Systems,Differential Equations and Applications, Orlando/AMERİKA BİRLEŞİK DEVLETLERİ, 1 Temmuz 2016
ORHAN ÖZLEM,ÖZER TEOMAN
Teoman Özer Özet Bildiri
Determination of first integrals and symmetries of the second order ordinary differential equations using linearization methods
The 10th AIMS Conference on Dynamical Systems, Differential Equations and Applications, 7 Temmuz 2014
ÖZER TEOMAN,ORHAN ÖZLEM
Teoman Özer Tam metin bildiri
Modeling of Synchronization Behavior of Bursting Neurons at Nonlinearly Coupled Dynamical Networks
Network: Computation in Neural Systems, Vol. 27, No. 4, Kasım 2016, s. 289-305
ÇAKIR YÜKSEL
Yüksel Çakır Özgün Makale
Vortex and dipole solitons in PT symmetric lattices with positive and negative defects
Nonlinear Evolution Equations and Dynamical Systems 2015, Cagliari/İTALYA, 24 Mayıs 2015, s. 32-33
GÖKSEL İZZET,ANTAR NALAN,BAKIRTAŞ AKAR İLKAY
İzzet Göksel Özet Bildiri
Quantization of dynamical systems with reducible constraints and the superparticle
Physical Review D, Vol. 44, No. 4, Ağustos 1991, s. 1239-1256, ISSN: 0556-2821
DAYI ÖMER FARUK
Ömer Faruk Dayı Özgün Makale
Nonlinear lattice solitons in saturable media
Nonlinear Evolution Equations and Dynamical Systems 2012, Kolymbari/YUNANİSTAN, 8 Temmuz 2012, s. 24-25
GÖKSEL İZZET,BAKIRTAŞ AKAR İLKAY,ANTAR NALAN
İzzet Göksel Özet Bildiri
Optimization of Boundary Value Problems for Certain Higher-Order Differential Inclusions
Journal of Dynamical and Control Systems, Vol. 25, No. 1, Ocak 2019, s. 17-27, ISSN: 1079-2724","1573-8698
MAHMUDOV ELMKHAN
Elmkhan Mahmudov Özgün Makale
Optimization of Boundary Value Problems for Certain Higher-Order Differential Inclusions
Journal of Dynamical and Control Systems, Vol. 25, No. 1, Ocak 2018, s. 17-27, ISSN: 1079-2724","1573-8698
MAHMUDOV ELMKHAN
Elmkhan Mahmudov Özgün Makale
Free Time Optimization of Second-Order Differential Inclusions with Endpoint Constraints
Journal of Dynamical and Control Systems, Vol. 24, No. 1, Ocak 2017, s. 129-143, ISSN: 1079-2724","1573-8698
MAHMUDOV ELMKHAN
Elmkhan Mahmudov Özgün Makale

İLETİŞİM BİLGİLERİ

İstanbul Teknik Üniversitesi Rektörlüğü İTÜ Ayazağa Kampüsü Rektörlük Binası, Maslak-Sarıyer / İstanbul Tel: +90 212 285 3930